Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Oblique reflections and unimodular strains


Author: Edwin Bidwell Wilson
Journal: Trans. Amer. Math. Soc. 8 (1907), 270-298
MSC: Primary 20H15; Secondary 51F15
DOI: https://doi.org/10.1090/S0002-9947-1907-1500785-4
MathSciNet review: 1500785
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20H15, 51F15

Retrieve articles in all journals with MSC: 20H15, 51F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500785-4
Article copyright: © Copyright 1907 American Mathematical Society

American Mathematical Society